2 in stock
Delsym 12 Hour Cough Relief Suspension Grape 3oz (89ml)
Detromethorphan Polistirex Extended Release Suspension (Cough Suppressant)
Day or Night
Dextromethorphan polistirex equivalent to 30 mg dextromethorphan hydrobromide
Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
Stop use and ask a doctor if cough lasts more than 7 days, comes back, or occurs with fever, rash, or headache that lasts. These could be signs of a serious condition.
|adults and children 12 years of age and over||10 mL every 12 hours,
not to exceed 20 mL in 24 hours
|children 6 to under 12 years of age||5 mL every 12 hours,
not to exceed 10 mL in 24 hours
|children 4 to under 6 years of age||2.5 mL every 12 hours,
not to exceed 5 mL in 24 hours
|children under 4 years of age||do not use|
citric acid anhydrous, D&C red no. 33, edetate disodium, ethylcellulose, FD&C blue no. 1, flavor, high fructose corn syrup, methylparaben, partially hydrogenated vegetable oil (soybean, cottonseed), polyethylene glycol 3350, polysorbate 80, propylene glycol, propylparaben, purified water, sucrose, tragacanth, xanthan gum
|Dimensions||4.5 × 2.75 × 1.75 in|